# SDR AALA202510030195

- Difficulty date: October 2, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 31,748 hours, 13,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR RIGHT SIDE OF GIRT BAR MISSING RED COVER. CONFIRMED RED HEAT SHRINK MISSING R1 GIRT BAR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
